Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 133, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 3, 2005, 3:31 AM CDT for Pecos County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2005, 3:31 AM CDT (08:31 UTC)
- Expired
- Jun 3, 2005, 4:30 AM CDT
- In force
- 59 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 147 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 9:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1625 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 2374 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 030831
SVRMAF
TXC371-030930-
/O.NEW.KMAF.SV.W.0133.050603T0831Z-050603T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
331 AM CDT FRI JUN 3 2005
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PECOS COUNTY IN SOUTHWEST TEXAS
* UNTIL 430 AM CDT
* AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF GIRVIN...OR 16 MILES NORTHWEST OF BAKERSFIELD...MOVING
NORTHEAST AT 45 MPH. ADDITIONAL STRONG TO SEVERE STORMS WILL MOVE
ACROSS RURAL SOUTHERN PECOS COUNTY.
* LOCATIONS IMPACTED INCLUDE...
GIRVIN...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS WITH LITTLE ADVANCE
WARNING. IF A TORNADO IS SPOTTED OR A TORNADO WARNING IS ISSUED...ACT
QUICKLY. MOVE TO A SAFE STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3053 10321 3016 10263 3060 10239 3070 10184
3094 10199 3116 10265
$$1 follow-up statement
000
WWUS54 KMAF 030909
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
408 AM CDT FRI JUN 3 2005
TXC371-030930-
/O.CON.KMAF.SV.W.0133.000000T0000Z-050603T0930Z/
PECOS-
408 AM CDT FRI JUN 3 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 AM CDT FOR PECOS
COUNTY...
AT 354 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STRONGEST
STORM WAS LOCATED 20 MILES SOUTH OF FORT STOCKTON. ADDITIONAL STRONG
TO SEVERE STORMS WERE LOCATED OVER NORTHEASTERN PECOS COUNTY NEAR
GIRVIN. THESE STORMS WERE MOVING NORTHEAST AT 45 MPH.
AT 355 AM CDT...STORM SPOTTERS REPORTED THREE QUARTER INCH HAIL
ALONG U.S. HIGHWAY 385 SOUTH OF FORT STOCKTON.
THE TORNADO WATCH THAT WAS IN EFFECT FOR THE WARNED AREA HAS BEEN
REPLACED BY A SEVERE THUNDERSTORM WATCH.
LAT...LON 3053 10321 3016 10263 3060 10239 3070 10184
3094 10199 3116 10265
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:54 AM CDT, 37 minutes earlier.
Area forecast discussion, Jun 3, 2:54 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 254 AM CDT FRI JUN 3 2005 .SHORT TERM... ORGANIZED SEVERE STORMS WILL CONTINUE TO SLOWLY PROPAGATE EAST ACROSS THE FORECAST AREA THROUGH AT LEAST SUNRISE. CURRENT VAPOR IMAGERY DEPICTS THE POTENT MID/UPPER LEVEL SHORTWAVE TROUGH AXIS IS LIFTING NORTHEAST OVER SOUTHWESTERN NEW MEXICO AND FAR WESTERN TEXAS. STRONG FORCING FOR ASCENT/BAROCLINIC LEAF AHEAD OF THIS TROUGH WILL CONTINUE TO SHIFT EAST OVER THE AREA AND ACT UPON HIGH THETA E AIR OVER THE AREA. LOW LEVEL FLOW HAS ALREADY VEERED BEHIND THE CONVECTIVE COMPLEXES OVER THE FAR WESTERN PARTS OF THE FA...AND EXPECT THE FOCUS FOR CONVECTION TO BE OVER THE EASTERN FA THROUGH MIDDAY UNTIL THE TROUGH AXIS PASSES. POTENTIAL FOR SEVERE WILL PERSIST. WILL DRAW LIKELY GRIDDED POPS OVER THE EASTERN BASIN FOR THE MORNING PERIOD WITH POPS DECREASING WITH TIME. TEMPERATURES SHOULD BE CLOSER TO CLIMATOLOGICAL NORMS THIS AFTERNOON IN THE WAKE OF WIDESPREAD RAINFALL AND FALLING HEIGHTS. .LONG TERM... DID NOT EDIT GRIDS IN THE LONG TERM PORTION OF THE FORECAST GIVEN ONGOING SEVERE WEATHER EVENT. CURRENT GRIDS SEEM TO ACCURATELY DEPICT ANTICIPATED CONDITIONS WITH AT LEAST ISOLATED TO SCATTERED CONVECTION EXPECTED EACH DAY AS MID LEVEL TRANSITIONS FROM NEAR ZONAL TO SOUTHWESTERLY AND ALLOWS PERIODIC SHORTWAVES TO TRANSIT THE AREA. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 92 68 95 69 / 70 10 20 10 CARLSBAD NM 93 65 98 66 / 20 0 0 0 DRYDEN TX 95 70 95 71 / 50 10 20 10 FORT STOCKTON TX 94 66 96 67 / 50 0 20 10 GUADALUPE PASS TX 88 64 91 65 / 10 0 0 0 HOBBS NM 92 66 96 67 / 20 0 0 0 MARFA TX 86 53 90 54 / 30 0 0 0 MIDLAND INTL AIRPORT TX 93 68 95 69 / 60 0 10 10 ODESSA TX 94 69 97 70 / 60 0 0 10 WINK TX 97 68 99 69 / 50 0 0 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 10/10
Hazardous weather outlook, Jun 2, 9:51 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 951 PM CDT THU JUN 2 2005 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-040251- ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE- DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES- GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY- HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL- NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN- REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY- TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER- 951 PM CDT THU JUN 2 2005 (851 PM MDT THU JUN 2 2005) THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN NEW MEXICO. .DAY ONE...TONIGHT THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES...ARE POSSIBLE OVERNIGHT ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. LOCALLY HEAVY RAINFALL WILL CREATE LOCALIZED FLASH FLOODING...ESPECIALLY IN URBAN AREAS AND IN LOW LYING AREAS. NEARLY CONTINUOUS CLOUD-TO-GROUND LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EARLY FRIDAY MORNING...SCATTERED THUNDERSTORMS ARE EXPECTED TO BE ONGOING ALONG AND EAST OF THE DRYLINE LOCATED FROM LEA COUNTY NEW MEXICO TO FORT STOCKTON TO EASTERN BREWSTER COUNTY. WITH MODERATE ATMOSPHERIC INSTABILITY AND ABUNDANT AMOUNTS OF LOW LEVEL MOISTURE IN PLACE...THESE THUNDERSTORMS ARE EXPECTED TO REACH SEVERE LEVELS WITH THE MAIN THREATS BEING LARGE HAIL AND HIGH WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. ISOLATED TO SCATTERED THUNDERSTORMS ALONG AND AHEAD OF THE DRYLINE SATURDAY THROUGH NEXT THURSDAY WILL PROVIDE A CHANCE FOR SEVERE THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT (LOWER CASE) HTTP://WWW.WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 2, 9:48 PM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 948 PM CDT THU JUN 2 2005 TXZ057-058-074-075-080-030330- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-PECOS- REEVES COUNTY AND UPPER TRANS PECOS-VAN HORN AND HIGHWAY 54 CORRIDOR- 948 PM CDT THU JUN 2 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN CULBERSON COUNTY AND EASTERN REEVES COUNTY... AS OF 945 PM CDT...A LINE OF STRONG THUNDERSTORMS HAVE CURRENTLY DEVELOPED OVER RURAL AREAS OF EASTERN CULBERSON COUNTY AND WESTERN REEVES COUNTY. THESE STORMS ARE CAPABLE OF PRODUCING UP TO DIME SIZE HAIL AND 50 MPH WINDS. IN ADDITION...VERY HEAVY RAINS ARE POSSIBLE. MOTORISTS AND RESIDENTS ARE URGED TO STAY ALERT TO THE LATEST STATEMENTS AND WARNINGS. IF YOU SEE FLOODED ROADWAYS....TURN AROUND. DON/T DROWN. 02
Special weather statement, Jun 2, 10:27 PM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1027 PM CDT THU JUN 2 2005 TXZ079>081-030400- BIG BEND AREA TX-MARFA PLATEAU TX-PRESIDIO VALLEY TX- 1027 PM CDT THU JUN 2 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR BREWSTER...PRESIDIO AND WESTERN JEFF DAVIS COUNTIES. A TORNADO WATCH CONTINUES UNTIL 4 AM CDT. A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST OF PERSIMMON GAP AT 1027 PM CDT...MOVING NORTHEAST AT 40 MPH. THIS STORM IS ALREADY CAPABLE OF PRODUCING PEA SIZED HAIL... DEADLY LIGHTNING AND HEAVY RAIN. FURTHER INTENSIFICATION IS LIKELY. OTHER SCATTERED THUNDERSTORMS WERE RAPIDLY DEVELOPING OVER THE MARFA PLATEAU AND DAVIS MOUNTAINS SOUTHWARD TO THE BIG BEND REGION. THE RISK OF SEVERE THUNDERSTORMS AND POSSIBLY TORNADOES THROUGH THE EVENING AND EARLY MORNING IS EXPECTED TO INCREASE. PLEASE STAY APPRISED OF THIS DEVELOPING WEATHER SITUATION. 05
Special weather statement, Jun 2, 10:50 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1050 PM CDT THU JUN 2 2005 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-030600- ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE- DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES- GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY- HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL- NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN- REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY- TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER- 1050 PM CDT (950 PM MDT) THU JUN 2 2005 ...SEVERE WEATHER EPISODE EXPECTED OVERNIGHT... A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS...INCLUDING THE POSSIBILITY OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES...IS EXPECTED TO IMPACT MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO LATE TONIGHT AND EARLY FRIDAY MORNING. SEVERE THUNDERSTORMS WERE LOCATED OVER THE UPPER TRANS PECOS REGION AS OF LATE EVENING. THESE STORMS WILL MOVE EAST INTO A VOLITALE AIRMASS OVER THE TRANS PECOS AND THE PERMIAN BASIN LATER TONIGHT. CURRENT INDICATIONS SUGGEST A SIGNIFICANT SEVERE WEATHER EVENT WILL BE POSSIBLE. SEVERE WEATHER MAY BEGIN TO IMPACT THE CENTRAL PERMIAN BASIN AROUND MIDNIGHT. RESIDENTS AND MOTORISTS IN WEST TEXAS AND SOUTHEASTERN NEW MEXICO... INCLUDING THE CENTRAL PERMIAN BASIN...SHOULD REMAIN ALERT TONIGHT AND MONITOR THE LATEST SEVERE WEATHER INFORMATION. REMEMBER YOUR SEVERE WEATHER AND TORNADO SAFETY RULES AND BE PREPARED TO TAKE ACTION SHOULD A WARNING BE ISSUED FOR YOUR AREA.
Special weather statement, Jun 2, 11:29 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1129 PM CDT THU JUN 2 2005 NMZ033-034-TXZ059-060-030545- CENTRAL LEA COUNTY-LOVING-SOUTHERN LEA COUNTY-WINKLER- 1129 PM CDT (1029 PM MDT) THU JUN 2 2005 ...SIGNIFICANT WEATHER ALERT... AT 1120 PM CDT /1020 PM MDT/...A SEVERE LINE OF THUNDERSTORMS IS CURRENTLY LOCATED ALONG SH 128 IN SOUTHERN LEA COUNTY. NATIONAL WEATHER SERVICE RADAR INDICATES SEVERE WINDS AND LARGE HAIL ASSOCIATED WITH THESE STORMS AS THEY RACE TO THE NORTHEAST AT 45 MPH. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... SH 128... SH 18... EUNICE... HOBBS... RESIDENTS AND MOTORISTS IN THESE AREAS SHOULD REMAIN ALERT TONIGHT AND MONITOR THE LATEST SEVERE WEATHER STATEMENTS AND WARNINGS. REMEMBER YOUR SEVERE WEATHER AND TORNADO SAFETY RULES AND BE PREPARED TO TAKE COVER AS THESE STORMS APPROACH YOUR AREA.
Special weather statement, Jun 3, 2:28 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 228 AM CDT FRI JUN 3 2005 TXZ050-030800- ANDREWS TX- 228 AM CDT FRI JUN 3 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL AND EASTERN ANDREWS COUNTY. A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF ANDREWS AT 228 AM CDT...MOVING NORTHEAST AT 30 MPH. GUSTY WINDS...SMALL HAIL.. HEAVY RAIN...AND DEADLY LIGHTNING ARE POSSIBLE AS THIS STORM PASSES THROUGH ANDREWS BETWEEN 230 PM AND 300 AM CDT.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:52 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 53 min |
| Jun 2, 9:59 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 61 min |
| Jun 2, 10:18 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 57 min |
| Jun 2, 10:46 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 44 min |
| Jun 2, 10:57 PM CDT | Tornado Warning | MAF | Loving | 63 min |
| Jun 2, 11:22 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 33 min |
| Jun 2, 11:35 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 15 min |
| Jun 2, 11:41 PM CDT | Severe Thunderstorm Warning | MAF | Winkler | 64 min |
| Jun 2, 11:43 PM CDT | Flash Flood Warning | MAF | Jeff Davis, Presidio | 3 hr |
| Jun 2, 11:55 PM CDT | Severe Thunderstorm Warning | MAF | Reeves, Ward | 65 min |
| Jun 2, 11:59 PM CDT | Flash Flood Warning | MAF | Terrell | 3 hr |
| Jun 3, 12:05 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 55 min |
| Jun 3, 12:41 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 49 min |
| Jun 3, 12:49 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 41 min |
| Jun 3, 12:50 AM CDT | Tornado Warning | MAF | Ward | 22 min |
| Jun 3, 12:52 AM CDT | Severe Thunderstorm Warning | MAF | Brewster | 27 min |
| Jun 3, 1:06 AM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 54 min |
| Jun 3, 1:17 AM CDT | Flash Flood Warning | MAF | Ector | 4 hr |
| Jun 3, 1:26 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 49 min |
| Jun 3, 1:28 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio, Reeves | 47 min |
| Jun 3, 1:33 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector | 57 min |
| Jun 3, 1:44 AM CDT | Severe Thunderstorm Warning | MAF | Crane | 61 min |
| Jun 3, 1:56 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 49 min |
| Jun 3, 2:07 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 38 min |
| Jun 3, 2:14 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 31 min |
| Jun 3, 2:15 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 23 min |
| Jun 3, 2:19 AM CDT | Flash Flood Warning | MAF | Midland | 4 hr |
| Jun 3, 2:44 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 46 min |
| Jun 3, 2:46 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 44 min |
| Jun 3, 2:48 AM CDT | Flash Flood Warning | MAF | Brewster, Jeff Davis | 3 hr |
| Jun 3, 4:27 AM CDT | Flash Flood Warning | MAF | Upton | 3 hr |
| Jun 3, 4:52 AM CDT | Severe Thunderstorm Warning | MAF | Reagan | 53 min |
| Jun 3, 5:54 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.